MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL COMPONENT PRECOAT SIZE F MINUS (F-) RIGHT; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL COMPONENT PRECOAT SIZE F MINUS (F-) RIGHT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up/final report will be submitted.
 
Event or Problem Description
Packaging damage with sterility barrier potentially compromised.
 
Additional Manufacturer Narrative
Visual inspection of the returned product identified the outer carton box was crushed and the sterile cavities were damaged; the sterility of the product was compromised.Device history record was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information reported.

Brand Name
FEMORAL COMPONENT PRECOAT SIZE F MINUS (F-) RIGHT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9591094
Report Number0001822565-2020-00184
Device Sequence Number534905
Product Code JWH
UDI-Device Identifier00889024191266
UDI-Public00889024191266
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00575001606
Device Lot Number64183178
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1